Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effects of combiver
Sep 7, 2005

hi doctor, my doctor has given me combiver to take, following a brutal attack during an armed robbery, as a precautionay measure. The problem is that i feel awful, my entire body aches so badly i battle to move around, I am nauseous & have headaches. I am also feeling depressed. Please help, are these side effects normal? thanking you in advance.

Response from Dr. Henry

Those symptoms are fairly common during the first weeks of use of Combivir and often diminish over 2-4 weeks. Symptomatic treatment for nausea and pain (such as your headache) can often help patients tolerate the medications (in your case likely trying to take for 4 weeks). KH



Previous
Side effects and nutrition
Next
Phosphatidylcholine injections for lipomas and other fat deposits

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement